.i recently switched to .loestrin 24 and am starting my third pack. .i am now a week and a half in and still on my period (withdrawal bleeding). This didn't happen with my last period on this pill so .i am kinda mad. .i also recently had a cryo for dysplasia so .i have no idea if that would effect it.

.for the record .i started my period on the Sunday after my brown pills, but before .i took the active pill for that day
Did you find this post helpful?
|

User Profile
replied August 28th, 2018
Thank you for asking at Ehealth forum!

I read your question and I understand your concern.
This is due to transient hormonal imbalance.
I would suggest you to take tranexamic acid to combat the bleeding. If problem persists then you should have transvaginal ultrasound to look for any lesion.
I hope it helps. Stay in touch with your healthcare provider for further guidance as our answers are just for education and counselling purposes and cannot be an alternative to actual visit to a doctor.
Take care
Khan
|
Did you find this post helpful?
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Birth Control , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.